ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Classification of Homogeneous Operators in the Cowen-Douglas Class

Koranyi, Adam and Misra, Gadadhar (2009) A Classification of Homogeneous Operators in the Cowen-Douglas Class. In: Integral Equations And Operator Theory, 63 (4). pp. 595-599.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (186Kb) | Request a copy
Official URL: http://www.springerlink.com/content/q4m023592611k7...

Abstract

A complete list of homogeneous operators in the Cowen-Douglas class B-n(D) is given. This classification is obtained from an explicit realization of all the homogeneous Hermitian holomorphic vector bundles on the unit disc under the action of the universal covering group of the bi-holomorphic automorphism group of the unit disc.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Hermitizable;Cowen-Douglas class;reproducing kernel;homogeneous holomorphic Hermitian vector bundle.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 May 2009 09:49
Last Modified: 19 Sep 2010 05:30
URI: http://eprints.iisc.ernet.in/id/eprint/19979

Actions (login required)

View Item View Item